# SDR ASAA2019081230377

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 13,887 hours, 4,482 cycles
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Part number: G716401
- Part serial: 479
- Condition: Inoperative
- Location: Hf/Sat Transfer
- Part time: 13,425 hours, 4,335 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF/SAT XFER SWITCH WILL NOT LOCK IN SAT POSITION. GROUNDED - YES. CONFIRMED FAULT. REMOVED, REPLACED AND TESTED HF/SAT TRANSFER PANEL REF. B737-900 AMM 23-15-00-400-804. OPS. NORMAL. INSTALLED AND REMOVED.
